# SDR DALA1105219857

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR31 HAS CORROSION AROUND FASTENER HOLES. REMOVED CORROSION FROM MAIN CABIN FLOOR PANEL NR31 ORIGINAL THICKNESS .020, REMOVED .007 WITH .013.  REMAINING FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  RECEIVED CUST FURNISHED FLOOR PANEL PN 09-5300-3-1731.
